Facebook Pixel

implantation or just spotting from plan b

By March 18, 2012 - 9:50pm
Rate This

My last period was feb 29 through the 5th of march i have unprotected sex with my boyfriend on the tenth and got plan b within 10 hours. Yesterday march 17 I started light bleeding that was brownish and red with cramps like its my period and it cobtinued into today. My next period isnt scheduled to come till the end of this month and the beginning of april and im just really scared im pregnant. Any advice?

Add a Comment1 Comments

EmpowHER Guest

Hi ariangel19,

Welcome to EmpowHER.  Side effects for Plan B may include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness, and breast tenderness. Some women may have changes in their  period, a heavier or lighter next period, or a period that is early or late.  If you are still concerned about being pregnant, you should take a home pregnancy test or see a doctor. 

Here is a link that might be helpful




March 19, 2012 - 4:11am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!